# SDR UHLA2013052700153

- Difficulty date: May 27, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000243
- Aircraft time: 10,772 hours, 8,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GIRT BAR INDICATOR NOT SHOWING L2 DOOR.  ADJUSTED VISUAL INDICATOR.
